MAUDE Adverse Event Report: LIFE SPINE SENTRY; SCREWDRIVER

LIFE SPINE SENTRY; SCREWDRIVER
Catalog Number 161-103
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the provided images, it is likely that the root cause of the failure was that the applied torsional force or combination of torsional and bending stresses exceeded the mechanical strength of the subject device, resulting in the t-25 distal tip to fracture.This excessive torsional force may have been contributed to by several factors, including the patient's dense bone quality, inserting the screw without a pilot hole or tapping, or a combination of these factors.
 
Event or Problem Description
It was stated that, "the part broke as the doctor was using it to tighten a screw when installing the plate.I couldn't see inside the patient when it happened but i did see him attempt to tighten the screw and heard a snap as the driver tip broke.".

Brand Name
SENTRY
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key25511586
Report Number3004499989-2026-00027
Device Sequence Number21459071
Product Code KWQ
UDI-Device Identifier00190837034207
UDI-Public(01)00190837034207
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number161-103
Device Lot NumberCNW25031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale